首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Explicit numerical solutions of a microbial survival model under nonisothermal conditions
  • 作者:Si Zhu ; Guibing Chen
  • 期刊名称:Food Science & Nutrition
  • 电子版ISSN:2048-7177
  • 出版年度:2016
  • 卷号:4
  • 期号:2
  • 页码:284-289
  • DOI:10.1002/fsn3.288
  • 语种:English
  • 出版社:John Wiley & Sons, Ltd.
  • 摘要:

    Abstract

    Differential equations used to describe the original and modified G eeraerd models were, respectively, simplified into an explicit equation in which the integration of the specific inactivation rate with respect to time was numerically approximated using the S impson's rule. The explicit numerical solutions were then used to simulate microbial survival curves and fit nonisothermal survival data for identifying model parameters in M icrosoft E xcel. The results showed that the explicit numerical solutions provided an easy way to accurately simulate microbial survival and estimate model parameters from nonisothermal survival data using the G eeraerd models.

    Differential equations used to describe the original and modified G eeraerd models were respectively simplified into an explicit equation. The explicit equations provided an easy way to accurately simulate microbial survival and estimate model parameters from nonisothermal survival data in M icrosoft E xcel.

  • 关键词:Explicit; G eeraerd model; microbial survival; nonisothermal; numerical solutions; parameter identification
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有